Alert archive / Colorado / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at May 16, 2013, 3:16 PM MDT for Yuma County, Colorado; Cheyenne County, Kansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2013, 3:16 PM MDT (21:16 UTC)
- Expired
- May 16, 2013, 6:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Yuma County, CO, Cheyenne County, KS
The radar
The Goodland radar (KGLD), 58 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 3:20 PM MDT | FLASH FLOOD | 13 Nw St. Francis, KS | SPOTTER MEASURED THREE INCHES OF RAIN. THE BRIDGE OVER HACKBERRY CREEK AT ROAD 5 WAS COVERED BY ONE FOOT OF WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -352 J/kg
- Mixed-layer LCL
- 2211 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
223 WGUS53 KGLD 162116 FFWGLD COC125-KSC023-170000- /O.NEW.KGLD.FF.W.0001.130516T2116Z-130517T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GOODLAND KS 416 PM CDT THU MAY 16 2013 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL YUMA COUNTY IN NORTHEAST COLORADO... NORTHERN CHEYENNE COUNTY IN NORTHWEST KANSAS... * UNTIL 700 PM CDT/600 PM MDT/ * AT 414 PM CDT/314 PM MDT/...TRAINED WEATHER SPOTTERS REPORTED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 2 TO 3 INCHES OF RAIN HAS FALLEN WITH FLASH FLOODING REPORTED ON HACKBERRY CREEK 13 MILES NORTHWEST OF ST. FRANCIS. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BEECHER ISLAND...ST. FRANCIS AND WHEELER. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE WARNED AREA. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. && LAT...LON 4000 10143 3971 10163 3971 10218 3999 10222 $$ HUSTED
1 follow-up statement
961 WGUS73 KGLD 162356 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 556 PM MDT THU MAY 16 2013 COC125-KSC023-170011- /O.EXP.KGLD.FF.W.0001.000000T0000Z-130517T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YUMA CO-CHEYENNE KS- 656 PM CDT THU MAY 16 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN CHEYENNE AND EAST CENTRAL YUMA COUNTIES WILL BE ALLOWED TO EXPIRE AT 600 PM MDT/700 PM CDT/... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4000 10143 3971 10163 3971 10218 3999 10222 $$ BULLER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at May 16, 2:57 PM MDT, 19 minutes earlier.
Area forecast discussion, May 16, 2:57 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 257 PM MDT THU MAY 16 2013 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 257 PM MDT THU MAY 16 2013 SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AND EVENING AS A SHORTWAVE MOVES THROUGH THE CENTRAL HIGH PLAINS. A FEW STORMS HAVE BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE REST OF THE TODAY AND TONIGHT...MUCAPE OF 1000 TO 1500 J/KG AND EFFECTIVE SHEAR OF 35KTS WILL SUSTAIN MULTICELL THUNDERSTORM CLUSTERS WITH THE BEST THREAT IS NORTH OF INTERSTATE 70. ELSEWHERE THROUGHOUT THE CWA...SHOWERS AND STORMS WILL MOVE EAST THROUGHOUT THE LATE AFTERNOON AND EVENING. STORMS ARE EXPECTED TO DECREASE IN INTENSITY AND COVERAGE THROUGHOUT THE EVENING. EXPECTING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LATE TOMORROW AFTERNOON AND EVENING AS AN UPPER LEVEL LONGWAVE TROUGH DIGS INTO THE GREAT BASIN REGION. THIS WILL PROVIDE SUFFICIENT FORCING FOR STORMS IN THE NORTHWEST PORTIONS OF THE CWA...THOUGH WHILE THE FORCING LOOKS TO ARRIVE A BIT LATER THAN PEAK HEATING...BELIEVE THERE IS A POTENTIAL FOR A FEW STRONG THUNDERSTORMS ESPECIALLY AS LLJ INCREASES TO PRODUCE A LONGER HODOGRAPH TO SUSTAIN STORMS. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 257 PM MDT THU MAY 16 2013 MAIN CONCERN FOR THE EXTENDED FORECAST CONTINUES TO BE THE CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGHOUT THE FORECAST PERIOD. A SECONDARY THREAT OF FIRE WEATHER COMES IN BEHIND THE DRYLINE SATURDAY THROUGH SUNDAY. A FEW SHOWERS AND THUNDERSTORMS MAY CONTINUE INTO THE LATE EVENING HOURS ON FRIDAY NIGHT. STRATUS IS EXPECTED TO DEVELOP TO THE SOUTHEAST AND MOVE INTO THE TRI-STATE AREAS DURING THE OVERNIGHT HOURS. WITH CLOUDS IN PLACE AND SOUTH WINDS CONTINUING...MUGGY LOW TEMPERATURES ARE EXPECTED...ONLY FALLING INTO THE MID 50S TO MID 60S DEPENDING ON THE LOCATION. MODELS HAVE COME INTO BETTER AGREEMENT WITH THE UPPER LEVEL TROUGH THAT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA ON SATURDAY. THERE REMAIN DIFFERENCES BETWEEN SOME OF THE MODELS WITH RESPECT TO THE EVOLUTION AND LOCATION OF THE DRYLINE SO CONFIDENCE STILL REMAINS SOMEWHAT LOWER WITH THIS SYSTEM. THE LEAD SHORTWAVE WILL BEGIN MOVING INTO THE AREA ON SATURDAY AFTERNOON. THE DRYLINE WILL ALSO SURGE TO THE EAST OR NORTHEAST. AS THIS HAPPENS...THE EXPECTATION IS THAT SHOWERS AND THUNDERSTORMS WILL DEVELOP AND MOVE TO THE NORTHEAST. MODEL SOUNDINGS INDICATE THAT A CAP COULD BE IN PLACE FOR MOST OF THE AFTERNOON ACROSS THE REGION. THIS WILL ALLOW FOR INSTABILITY TO BUILD AND THREAT FOR STRONG TO SEVERE THUNDERSTORMS TO BE EVEN HIGHER. WITH CAPE VALUES APPROACHING 2000 TO 2500 J/KG...LIFTED INDICES OF -7 TO -10...850-500 MB LAPSE RATES OF 7.5 TO 9.0 C/KM...VEERING WINDS WITH HEIGHT...0-6 KM BULK SHEAR MAGNITUDES OF 40 TO 50 KTS AND 0-3 KM AGL HELICITIES OF 200-400 M2/S2...SEVERE THUNDERSTORMS SEEM LIKE A GOOD PROBABILITY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. THERE COULD BE A SECONDARY THREAT OF A FEW ISOLATED TORNADOES BUT IT APPEARS AS THOUGH THE LCLS WILL BE HIGH ENOUGH TO MITIGATE THIS THREAT. ANOTHER WEATHER CONCERN ON SATURDAY WILL BE THE POSSIBILITY OF DANGEROUS FIRE WEATHER CONDITIONS. HUMIDITIES WILL RAPIDLY DROP BEHIND THE DRYLINE AS DRY AIR MOVES IN AND TEMPERATURES WARM INTO THE 80S...POSSIBLY LOWER 90S. WINDS WILL ALSO PICK UP DURING THE DAY ON SATURDAY BUT HOW HIGH REMAINS THE QUESTION. FIRE WEATHER HIGHLIGHTS MAY BE NEEDED ON SATURDAY AT SOME POINT IF THE WIND SPEEDS SHOW AN UPWARD TREND. A COLD FRONT WILL MOVE THROUGH ON SATURDAY NIGHT ON THE BACK SIDE OF THE SURFACE LOW PRESSURE THAT WILL SWING THROUGH. ON SUNDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN BUT THE MAJORITY OF THE SEVERE WEATHER SHOULD BE OVER. IT IS POSSIBLE THAT THE FAR EASTERN PORTIONS OF NORTHWEST KANSAS COULD SEE ADDITIONAL STRONG TO SEVERE THUNDERSTORMS BUT THE THREAT SEEMS MINIMAL AT THIS POINT. COOLER TEMPERATURES WILL MOVE IN BEHIND THE FRONT WITH HIGHS ON SUNDAY ONLY REACHING INTO THE LOW 70S TO LOW 80S. SHOWER AND THUNDERSTORM CHANCES CONTINUE TROUGH MONDAY ON THE BACK SIDE OF THE UPPER LEVEL TROUGH OF LOW PRESSURE. HIGH PRESSURE WILL BEGIN TO BUILD IN ON TUESDAY...ELIMINATING THE CHANCES FOR PRECIPITATION FOR THE REST OF THE FORECAST PERIOD FOR THE MOST PART. MODELS BEGIN TO DIVERGE ON THEIR SOLUTIONS BY WEDNESDAY NIGHT OF NEXT WEEK. A FEW THUNDERSTORMS MAY BE POSSIBLE ON THURSDAY BUT WITH DIFFERENCES BETWEEN THE MODEL SOLUTIONS...HAVE OPTED TO MINIMIZE ANY MENTION OF PRECIPITATION AT THIS TIME. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1144 AM MDT THU MAY 16 2013 VFR TO MVFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. PRIMARY CONCERN IS THUNDERSTORMS TODAY AT BOTH SITES AND A CHANCE OF SOME MVFR FOG TONIGHT AT MCK. WINDS WILL GENERALLY BE OUT OF THE SOUTH TO SOUTHEAST AT 15 TO 20KTS...WITH GUSTS IN EXCESS OF 30KTS POSSIBLE NEAR THUNDERSTORMS. CEILINGS SHOULD REMAIN VFR THROUGHOUT THE DAY EXCEPT IN AREAS OF THUNDERSTORMS WHERE CEILINGS MAY BRIEFLY REACH MVFR. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JJM LONG TERM...RRH AVIATION...JJM
Hazardous weather outlook, May 16, 1:21 PM MDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 121 PM MDT THU MAY 16 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-171230- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 121 PM MDT THU MAY 16 2013 /221 PM CDT THU MAY 16 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH THESE STORMS. CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE ALSO LIKELY WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH NEXT TUESDAY ACROSS THE AREA. SOME STRONG TO SEVERE STORMS ARE POSSIBLE LATE FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, May 16, 12:58 PM MDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1258 PM MDT THU MAY 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM HAIL 4 NW WRAY 40.12N 102.28W
05/16/2013 E1.00 INCH YUMA CO TRAINED SPOTTER
&&
024Local storm report, May 16, 1:27 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
127 PM MDT THU MAY 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM HAIL WRAY 40.08N 102.23W
05/16/2013 E1.00 INCH YUMA CO TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL IN WRAY.
&&
BRBSpecial weather statement, May 16, 1:37 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
137 PM MDT THU MAY 16 2013
NEZ080-162000-
HITCHCOCK-
237 PM CDT THU MAY 16 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...
AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PALISADE...MOVING NORTHEAST AT 20 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4034 10083 4023 10109 4035 10131 4035 10130
4035 10083
TIME...MOT...LOC 1937Z 244DEG 18KT 4032 10110
MOORESpecial weather statement, May 16, 2:42 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 242 PM MDT THU MAY 16 2013 NEZ080-081-162100- HITCHCOCK-RED WILLOW- 342 PM CDT THU MAY 16 2013 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA AND RED WILLOW COUNTY IN SOUTHWEST NEBRASKA... AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF CULBERTSON...MOVING EAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED IN CASE THIS STORM INTENSIFIES AND BECOMES SEVERE. && LAT...LON 4034 10051 4023 10090 4035 10094 4035 10050 TIME...MOT...LOC 2041Z 258DEG 22KT 4034 10081 LUNDQUIST
Local storm report, May 16, 2:51 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
251 PM MDT THU MAY 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST 9 ESE BEECHER ISLAND 39.84N 101.96W
05/16/2013 E70 MPH CHEYENNE KS PUBLIC
ALSO COPIOUS AMOUNTS OF PEA AND MARBLE SIZED HAIL
COVERING THE GROUND
&&
024Special weather statement, May 16, 3:11 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
311 PM MDT THU MAY 16 2013
COZ091-KSZ013-162130-
KIT CARSON COUNTY-SHERMAN-
311 PM MDT THU MAY 16 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND
SHERMAN COUNTY IN NORTHWEST KANSAS...
AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORM OUTFLOW ALONG A LINE EXTENDING FROM MCDONALD TO 13 MILES
SOUTH OF WHEELER TO BONNY RESERVOIR...MOVING SOUTHEAST AT 25 MPH.
WINDS TO 50 MPH ARE EXPECTED WITH THIS OUTFLOW.
&&
LAT...LON 3957 10229 3957 10140 3936 10139 3935 10200
3936 10229
TIME...MOT...LOC 2111Z 315DEG 24KT 3974 10133 3957 10176
3956 10216
LUNDQUISTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 11:36 AM MDT | Special Weather Statement | GLD | Yuma | 24 min |
| May 16, 11:54 AM MDT | Severe Thunderstorm Warning | GLD | Yuma | 51 min |
| May 16, 12:44 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 46 min |
| May 16, 1:30 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 60 min |
| May 16, 2:37 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 23 min |
| May 16, 2:59 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 61 min |
| May 16, 5:38 PM MDT | Special Weather Statement | GLD | Yuma | 22 min |
| May 16, 5:58 PM MDT | Special Weather Statement | GLD | Yuma | 32 min |
| May 16, 2:17 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 43 min |
| May 16, 3:11 PM MDT | Special Weather Statement | GLD | Sherman | 19 min |
| May 16, 3:19 PM MDT | Special Weather Statement | GLD | Rawlins | 11 min |
| May 16, 3:33 PM MDT | Special Weather Statement | GLD | Sherman | 27 min |
| May 16, 3:46 PM MDT | Special Weather Statement | GLD | Sherman | 29 min |
| May 16, 3:53 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 37 min |
| May 16, 4:09 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 51 min |
| May 16, 4:13 PM MDT | Special Weather Statement | GLD | Sherman | 12 min |
| May 16, 4:25 PM MDT | Special Weather Statement | GLD | Sherman | 15 min |
| May 16, 4:34 PM MDT | Special Weather Statement | GLD | Sherman | 26 min |
| May 16, 4:41 PM MDT | Special Weather Statement | GLD | Sherman | 19 min |
| May 16, 4:57 PM MDT | Special Weather Statement | GLD | Thomas | 18 min |
| May 16, 5:02 PM MDT | Special Weather Statement | GLD | Logan, Wallace | 28 min |
| May 16, 5:13 PM MDT | Special Weather Statement | GLD | Thomas | 32 min |
| May 16, 5:17 PM MDT | Special Weather Statement | GLD | Sherman | 28 min |
| May 16, 5:18 PM MDT | Special Weather Statement | GLD | Thomas | 27 min |
| May 16, 5:29 PM MDT | Special Weather Statement | GLD | Logan, Wallace | 31 min |
| May 16, 5:52 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 38 min |
Nearby
Flash Flood Warnings in Colorado, 2013Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.